# SDR AALA20011213

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Fs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 15L WEB TANG CRACKED AT 208.  FABRICATED AND INSTALLED STRAP ON WEB AT L15L, STATION 208 PER AARD 53-10-00-11 PAGE 1/2.  (M)
